# SDR SWAA110518

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 69,341 hours, 60,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING O/B FORE FLAP I/B TRAILING EDGE DELAMINATED.  REPAIRED FORE FLAP PER SRM.
